MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II RT, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II RT, RECON IB¿
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email that an ar-1588rt-ib tightrope ii rt experienced a suture break when pulled up inside the femur.As a result, the graft was removed from the patient, and an alternative ar-1588rt-ib tightrope ii rt was used to complete the procedure.The case was extended by more than an hour, and additional anesthesia was administered to accommodate the delay.This issue was discovered during an acl reconstruction procedure on (b)(6) 2025, with no reported patient harm.Additional information was provided on (b)(6) 2025: details regarding bone preparation and bone quality were not provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, excessive force used during suture passing/tightening /tensioning and/or incorrect surgical technique during use.

Brand Name
TIGHTROPE® II RT, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22894935
Report Number1220246-2025-03632
Device Sequence Number15677637
Product Code MBI
UDI-Device Identifier00888867291638
UDI-Public(01)00888867291638(11)250507(17)300430(10)15432395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II RT, RECON IB¿
Device Catalogue NumberAR-1588RT-IB
Device Lot Number15432395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown